# SDR DALA2023021501202

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 111,599 hours, 16,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 RED EMERGENCY LT AT 1R DOOR. CORRECTIVE ACTION: INSTALLED RED EMERGENCY WALL-MOUNTED PROXIMITY LIGHT LENS AT 1R DOOR PER B767 AMM 33-51 (9477653)
